# SDR RRXA003613

- Difficulty date: November 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Condition: Misinstalled
- Location: Nose Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER T/O UNABLE TO RAISE LANDING GEAR, NO MECHANICAL OR ELECT. GROUND SHIFT.  SEPARATED INNER & OUTER NOSE STRUT. FOUND PISTON HEAD & RETURN CHECK VALVE INSTALLED UPSIDE DOWN. INSTALLED PISTON HEAD & CHECK VALVE CORRECTLY IAW DC-8 OHM 32-2-1. GROUND SHIFT CHECKS GOOD IAW DC-8 MM 32-23-1. OPS CHECKS GOOD DURING GEAR SWING IAAW DC-8 MM 32-30-0.
